# SDR TRAX200600920

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 8,355 hours, 7,120 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT 625.00 OBLIQUE ANGLES CRACKED.  REMOVED RT & LT CRACKED OBLIQUE ANGLES. INSTALLED NEW RT AND LT OBLIQUE ANGLES PN 601-35012-51 & PN 601-35012-52 IAW CRJ 200 SRM 51-42-21. (CLOSED 11/01/06)
